# SDR 9901986729

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT 100 KTS ON TAKEOFF ROLL, THE NR 1 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE, MAINTENANCE DEFERRED THE REVERSER PER MEL 78-1 AND LOCKED OUT THE REVERSER PER DDG.
